# SDR YENA201801170027

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 74,158 hours, 27,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 788, SXM-JFK. SEAT 13 C EMERGENCY LIGHT INOP; R & R SEAT 13 C EMERGENCY LIGHT SOCKET ASSY PER AMM 31-51-18. OPS CHECK GOOD.
